# SDR ARWA20020501

- Difficulty date: May 6, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N1804
- Make and model: Doug DC-8-62
- Aircraft serial: 45896
- Aircraft time: 72,278 hours, 29,680 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FORWARD CARGO COMPARTMENT LONGERON L-21L AT FUSELAGE FS 280 WITH 2 INCH CRACK.  FABRICATED SHIM & REPAIR ANGLE IAW AS ELEVEN, INC DRAWING AS 11410, SHEET 1 & 2.  INSTALLED PARTS IAW AS ELEVEN, INC DRAWING AS 11410, SHEET 1 & 2.  ISSUED FAA FORM 8110-3 APPROVING THIS REPAIR.
